# SDR DALA2016042203258

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE BS 1280 FRAME HAS 2 EA GOUGE MARKS. ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN RT SIDE BS 1280 FRAME STR 9R TO STR 14R IAW ER/A 544719-14AD REV ORIGINAL REF NRC 200-219 & THIS LOG FOR REPAIR ACCOMPLISHMENT, REF LOG PAGE 2451799.
